# SDR AU980304

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D55
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 6046H39A
- Condition: Faulty
- Location: Gear Retract
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR RELAY FAULTY.  SUSPECT CAUSED BY INGRESS OF FOREIGN MATTER.
